American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Yanick Heurteaux. Weierstrass functions with random phases. Trans. Amer. Math. Soc. 355 (2003) 3065-3077. MR 1974675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jason P. Bell. Sufficient conditions for zero-one laws. Trans. Amer. Math. Soc. 354 (2002) 613-630. MR 1862560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard C. Bradley. A bilaterally deterministic $\rho$-mixing stationary random sequence . Trans. Amer. Math. Soc. 294 (1986) 233-241. MR 819945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. W. Millar. Zero-one laws and the minimum of a Markov process . Trans. Amer. Math. Soc. 226 (1977) 365-391. MR 0433606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Leonard E. Baum and H. H. Stratton. Visitations of ruled sums . Trans. Amer. Math. Soc. 182 (1973) 403-430. MR 0334326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pramod K. Pathak and Clifford Qualls. A law of iterated logarithm for stationary Gaussian processes . Trans. Amer. Math. Soc. 181 (1973) 185-193. MR 0321170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1